# SDR SWIA201334251

- Difficulty date: August 15, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 46,159 hours, 38,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY LIGHT STRIP HAS A BULB BURNED OUT.  FLT#5240 RELAMPED.
